IJPAM: Volume 98, No. 4 (2015)

GRAVER BASES AND
NIVERSAL GRÖBNER BASES FOR LINEAR CODES

Natalia Dück$^1$, Karl-Heinz Zimmermann$^2$
$^{1,2}$Hamburg University of Technology
21071 Hamburg, GERMANY


Abstract. A linear code over a finite field can be associated with two binomial ideals. In this paper, algorithms for computing their Graver bases and universal Gröbner bases are given.

Received: May 8, 2014

AMS Subject Classification: 13P10, 94B05

Key Words and Phrases: Gröbner basis, Graver basis, universal Gröbner basis, linear code

Download paper from here.




DOI: 10.12732/ijpam.v98i4.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 4
Pages: 419 - 441


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).